Top
10
Doctor insights on: Is Anyone Allergic To Botox

Share
1

1
Is anyone allergic to botox?

Is anyone allergic to botox?

Rarely: True allergy to Botox is rare. It should not be used if there is a history of previous allergic reaction to botox. ...Read more

See 2 more doctor answers
Dr. Jeffrey Pollard
908 doctors shared insights

Botulinum Toxin (Botox) Injection (Definition)

Botox is a medicine that causes muscles to relax. It is commonly used to improve the appearance of deep facial lines or wrinkles between the eyebrows. It is also used to relieve migraine, and in certain conditions that involve muscle spasm. ...Read more


3

3
Do people have allergic reactions to botox? Do some people have allergic reactions to botox, and if so, what symptoms does it cause? .

Do people have allergic reactions to botox? Do some people have allergic reactions to botox, and if so, what symptoms does it cause? 

.

Botox allergy: I have done thousands of Botox injections and I have never seen an allergic reaction to it. If you are concern there is an emergency line from Allergan that you could call. Hope this helps. ...Read more

See 2 more doctor answers
4

4
Had botox then allergic reactions x3 in a week. No topical used, only alcohol to clean skin. How long will the reactions keep happening? And to what?

Had botox then allergic reactions x3 in a week. No topical used, only alcohol to clean skin.  How long will the reactions keep happening? And to what?

Very unusual: "allergic" reactions to Botox or Dysport (botulinum toxin a) are very rare. I would discuss the signs and symptoms with your treating physician to verify that it was an apparent true allergic reaction. Then consider reporting it to the manufacturer. Obviously if disturbing enough to outweigh the intended benefits, strongly consider a different treatment option in the future. ...Read more

See 1 more doctor answer
5

5
Totally allergic to Botox. Xeomin (incobotulinumtoxin a) and Dysport, after having used it with no problems for about 5 years I will gladly pay AFTER having found a solution?

Totally allergic to Botox. Xeomin (incobotulinumtoxin a) and Dysport, after having used it with no problems for about 5 years
I will gladly pay AFTER having found a solution?

Consult allergist: Although I am not aware of any study on desensitizing one to these medications, theoretically it can be attempted by an allergist just prior to the procedure if the reaction was not an anaphylactic one. One may also consider premedication with prednisone and antihistamine. Since this is a cosmetic procedure, the hassle may not be worth it. Talk to a plastic surgeon for alternate options. ...Read more

6

6
Had botox last week for migraines. Within 7 hrs, face was cherry red, stinging, and itching. Hypersensitivity or allergic reaction? Any difference?

Possible: unlikely: While allergy to Botox is possible it is rare and probably more likely you experienced a reaction to any topical prep or anesthetic cream used prior to injection. ...Read more

See 1 more doctor answer
7

7
My lips look like i had a bad botox job- red, dry, and swollen. Allergic reaction or what ?

My lips look like i had a bad botox job- red, dry, and swollen. Allergic reaction or what ?

Possible allergy: You may have irritated your lips with something like a spicy or other product. Be careful of cinnamon, strong peppermint, or spicy foods. It's also possible you got a sunburn or windburn. Try vaseline on your lips for a few days. If it doesn't clear up see your doctor. ...Read more

See 1 more doctor answer
8

8
Botox done for migraintes 4 days ago. experiencin facial swelling in my cheeks and lips, dizziness and nausea.b concerned about an allergic reaction?

Botox done for migraintes 4 days ago. experiencin facial swelling in my cheeks and lips, dizziness and nausea.b concerned about an allergic reaction?

Possibly: I would also be concerned about infection. Why was Botox used? IF there was infection present prior to the Botox injection, then injecting the Botox toxin could have both spread and flared up the underlying infection. Check back with the Doctor. Alternatively see a neurologist. ...Read more

See 2 more doctor answers
9

9
What is the best treatment for rebound headaches if your allergic to triptans, dhe, tordol, stadol, and ultram. Botox didn't work. Status migraine 2 w?

What is the best treatment for rebound headaches if your allergic to triptans, dhe, tordol, stadol, and ultram. Botox didn't work. Status migraine 2 w?

Rebound or migraine?: A rebound headache is also called a"medication overuse headache,"&occurs, paradoxically, from daily use of "as needed" headache meds like acetaminophen, butalbital,triptans.There is less risk with NSAIDS (eg.naproxen).Individual advice requires appt,&in your specific case,with a Toradol allergy,you would need to clear this with your doctors first. A 2wk headache is very difficult-wishing you well. ...Read more

See 2 more doctor answers
10

10
What is botox?

Botox works because: Botox is used to relax muscles that cause wrinkles when they move. Usually it is a superficial muscle and it typically involves the facial muscles. Since wrinkles are the result of repeated movement, Botox can also creat smoother skin at rest. The trick is to give enough to smooth but not so much that there is no expression. Gives a 3-4 month affect. ...Read more

See 2 more doctor answers